# SDR DL72K990237

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1050-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND SKIN CORRODED THROUGH AND ENTRAPPING WATER BETWEEN STA 1050 TO 1030  STRINGER 29L TO 28L.  REMOVED FXD FLOOR RT STA 1030 TO 1060, REMOVED SKIN, REPAIRED PER MM 53-30-0 FIG 809 AND ERA 332746-14.  FLOOR PANELS INSTALLED ON NR1162.
